# SDR DALA14004319201

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 50,639 hours, 28,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON BOTTOM OF L1 DOOR AT FORWARD LOWER CORNER.  REPAIRED IAW SRM 52-01-01.  AIRCRAFT OK FOR SERVICE.
